| Catalog Number |
ENC451400 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.One (1) picture was included with the complaint report.The picture shows the stent body separated from the rest of the device, threaded through a knotted introducer sheath.The rest of the device is not visible.No other relevant details can be observed.A device history record (dhr) was performed and it indicated this product was final inspection tested at (b)(6) and was determined to be acceptable.The reported complaint regarding a prematurely detached stent can be confirmed based on the condition observed in the picture.The reported complaint regarding an impeded stent cannot be evaluated with the information visible in the picture.There is not enough information to determine any contributing factors to the issue experienced.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the picture provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of johnson & johnson medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by a healthcare professional, during an endovascular embolization, a 147mml wno dstl tp enterprise® vascular reconstruction device (enc451400, 9540631) was impeded in the hub of a prowler select plus 150/5cm microcatheter (606s255x, 31352683) and could not advance any more.The stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter (mc) and stent from the patient and switched to new devices to complete the surgery.There was no patient injury reported.Additional event information received on 22-may-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedural delay/prolongation due to the event.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Complaint conclusion: it was reported by a healthcare professional, during an endovascular embolization, a 147mml wno dstl tp enterprise® vascular reconstruction device (enc451400, 9540631) was impeded in the hub of a prowler select plus 150/5cm microcatheter (606s255x, 31352683) and could not advance any more.The stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter (mc) and stent from the patient and switched to new devices to complete the surgery.There was no patient injury reported.Additional event information received on 22-may-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedural delay/prolongation due to the event.One (1) picture was included with the complaint report.The picture shows the stent body separated from the rest of the device, threaded through a knotted introducer sheath.The rest of the device is not visible.No other relevant details can be observed.The device was returned to j&j medtech for further evaluation.A non-sterile eu ent4.5mmd 14mml wno dstl tp was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a stent being released was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded impeded in the hub of the concomitant microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9540631.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.If resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.